# SDR DALA2023012500616

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,808 hours, 11,210 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Locked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 1R AND 3R DOOR WILL NOT DISARM. CORRECTIVE ACTION: CHECKED DOOR AS PER A330 AMM 52-12. FOUND ALL OK FOR SERVICE. (4085407)
